# SDR DALA2025071105227

- Difficulty date: July 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1069452) CRACK OF 0.220IN LENGTH WAS FOUND ON NO. 1 LH WINDOW FRAME INNER CORNER RADIUS. NO. 1 LH WINDOW FRAME WAS REPAIRED PER ERA 619132-14ADTR REV. A SECTION I: PERMANENT REPAIR.
